# SDR GLBA2012080800029

- Difficulty date: August 8, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Elevator
- Part number: 130610000613
- Part serial: UE150
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE LT ELEVATOR HAS DAMAGE ON THE T/E, .37" BY .15".  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-27-001. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
